# SDR ZZDA2011889

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD AND AFT GIRT BAR FITTINGS, CORROSION.  ACCOMPLISHED GIRT BAR FITTINGS REPLACEMENT PER B717 SRM 51-10-04, 53-00-00 AND 51-41-02.  SEE NR 768974.
